DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3430

Title: GROUP THEORETIC TRANSFORMS AND THE AUTOMORPHISM GROUPS
Authors: KEKRE, HB
WAGH, MD
KANETKAR, SV
Issue Date: 1979
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: INFORMATION AND CONTROL, 41(2), 147-155
URI: http://dx.doi.org/10.1016/S0019-9958(79)90531-X
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3430
http://hdl.handle.net/10054/3430
ISSN: 0019-9958
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback